Homogenization of boundary value problems in perforated Lipschitz domains

Research output: Contribution to journalArticlepeer-review


This paper is concerned with boundary regularity estimates in the homogenization of elliptic equations with rapidly oscillating and high-contrast coefficients. We establish uniform nontangential-maximal-function estimates for the Dirichlet, regularity, and Neumann problems with L2 boundary data in a periodically perforated Lipschitz domain.

Original languageEnglish
Pages (from-to)283-339
Number of pages57
JournalJournal of Differential Equations
StatePublished - Dec 15 2023

Bibliographical note

Funding Information:
Supported in part by NSF grant DMS-1856235.

Publisher Copyright:
© 2023 Elsevier Inc.


  • Boundary estimate
  • Homogenization
  • Perforated domain

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Homogenization of boundary value problems in perforated Lipschitz domains'. Together they form a unique fingerprint.

Cite this